Talk

Advanced search

Coming off the pill and pregnancy

(4 Posts)
RH11 Tue 18-Feb-14 14:06:29

Hi everyone,

I came off the pill a week ago ( I had taken 4 pills (cilest) from a new packet straight after completing a pack - no break). I have had a withdrawal bleed but have felt nauseous, have had headaches and am not sleeping properly. Is this normal after coming off the pill? I have never had this with my withdrawal bleeds before even when taking 2 packs back to back.

I am just wondering if this is the effect of the pill and whether this will affect me getting pregnant? My husband and I have just started ttc.

Any comments welcome.

Thanks

Kittycat1991 Tue 18-Feb-14 14:09:26

Hello, I think it all depends on what pill you was on some of them have more hormones in them, and I don't think it would be a problem all depends on how often you ovulate chick

cupcakeheaven Tue 18-Feb-14 14:29:48

Hello smile
I felt terrible the first couple of months off the pill, convinced myself both months I was pregnant (which I wasn't) but had those kind of symptoms. Only lasted about two months so hopefully you will be back to 'normal' pretty fast smile

Hazelbrowneyes Tue 18-Feb-14 15:02:58

Same as cupcake smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now